# SDR CALA2013080990313

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 58,274 hours, 16,234 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R4
- Part serial: 8796
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR SOUNDS CONTINUOUSLY.  REMOVED CONNECTOR FROM SMOKE DETECTOR, COVERED PLUG IAW AWD 26-14-11 2A, D42.  REPLACED DETECTOR, SYSTEM OPERATIONS CHECKED NORMAL.
